UPM Institutional Repository

Items where Author is "Abdul Manaf, Nur'azah"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article | Thesis
Number of items: 3.

Article

Ibragimov, Gafurjan and Ahatjonovich, Anvarjon Ahmedov and Puteri Nur Izzati, and Abdul Manaf, Nur'azah (2017) Pursuit differential game described by infinite first order 2-systems of differential equations. Malaysian Journal of Mathematical Sciences, 11 (2). pp. 181-190. ISSN 1823-8343; ESSN: 2289-750X

Abdul Manaf, Nur'azah and Ibragimov, Gafurjan and Abu Bakar , Mohd Rizam and Aljawadi, Bader (2011) Exploring reproducing kernel hilbert space and its application to survival data. Australian Journal of Basic and Applied Sciences, 5 (11). pp. 1268-1274. ISSN 1991-8178

Thesis

Abdul Manaf, Nur'azah (2016) Reproducing kernel Hilbert space method for cox proportional hazard model. Doctoral thesis, Universiti Putra Malaysia.

This list was generated on Wed Aug 5 23:11:11 2020 UTC.